English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2325686      Online Users : 63
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40312

Title: Covariance Control for Stochastic Multivariable System with Hysteresis Nonlinearity
Authors: Koan-Yuh Chang;Wen-June Wang;Wen-Jer Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Date: 1997
Issue Date: 2017-01-17T06:14:06Z
Publisher: International Journal of Systems Science
Abstract: Abstract:By using the describing function approximation method, the covariance control of a multivariable stochastic system with hysteresis nonlinearities is studied. Since the describing function for a hysteresis nonlinearity is always a complex form, this complex component in the system makes the problem more complicated. This paper proposes a condition under which the designed state feedback gain is guaranteed to be real and the specified state covariance X of the closed loop system is also achieved.
Relation: 28(7), pp.731-736
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40312
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML46View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback